# SDR DALA2025092907025

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 61,969 hours, 30,793 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE NR 1 ENGINE TOP OF LEADING EDGE. SMALL FLOCK OF SMALL BIRDS NO ENGINE FLUCTUATION NO TEMP CHANGE.   INSPECTED NR 1 ENGINE AND FOUND FEATHERS & BLOOD IN CORE 592343 WIP.  PER A320 AMM 72-00-00-200-006-A INSPECTED ENG #1 NO VISUAL DAMAGE TO FAN BLADES, COWLS, OR REVERSERS NO FOD PRESENT. PERFORMED MAX PWR ASSURANCE CK AND LEVEL A DECONTAMINATION OF ECS, NO ODORS. OK TO DEFER ENG 1 WATER WASH AND BOROSCOPE REF LOGS 7598471 AND 7598472. OK TO CONTINUE SERVICE. (LP: 7598470)
